Open Access
2015 Constant Regions in Models of Arithmetic
Tin Lok Wong
Notre Dame J. Formal Logic 56(4): 603-624 (2015). DOI: 10.1215/00294527-3153615


This paper introduces a new theory of constant regions, which generalizes that of interstices, in nonstandard models of arithmetic. In particular, we show that two homogeneity notions introduced by Richard Kaye and the author, namely, constantness and pregenericity, are equivalent. This led to some new characterizations of generic cuts in terms of existential closedness.


Download Citation

Tin Lok Wong. "Constant Regions in Models of Arithmetic." Notre Dame J. Formal Logic 56 (4) 603 - 624, 2015.


Received: 2 January 2013; Accepted: 6 June 2013; Published: 2015
First available in Project Euclid: 30 September 2015

zbMATH: 1372.03085
MathSciNet: MR3403095
Digital Object Identifier: 10.1215/00294527-3153615

Primary: 03C62
Secondary: 03H15

Keywords: constant regions , existentially closed models , generic cuts , interstices , nonstandard models of arithmetic

Rights: Copyright © 2015 University of Notre Dame

Vol.56 • No. 4 • 2015
Back to Top